MathSciNet Relay Station
MathSciNet bibliographic data
MR770530 (86e:42018) 42A38 (26D15 42A05)
Price, John F.; Racki, Paul C. Local uncertainty inequalities for Fourier series. Proc. Amer. Math. Soc. 93 (1985), no. 2, 245–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement